IJPAM: Volume 83, No. 3 (2013)

RHEONOMIC LAGRANGE SPACES
WITH (α, β)-METRIC

Suresh K. Shukla1, P.N. Pandey2, Anjali Goswami3
1,2Department of Mathematics
University of Allahabad
Allahabad, 211002, INDIA

3Department of Mathematics
Jagannath Gupta Institute of Engineering and Technology
Sitapura, Jaipur, 302022, INDIA


Abstract. The present paper deals with the differential geometry of rheonomic Lagrange spaces with (α, β)-metric. We obtain the coefficients of a semispray, integral curves of the semispray, canonical nonlinear connection, differential equations of autoparallel curves and canonical metrical (α, β)-metric.

Received: October 6, 2012

AMS Subject Classification: 53B40, 53C60

Key Words and Phrases: rheonomic Lagrange spaces, (α, β)-metric, semispray, canonical nonlinear connection, autoparallel curves and canonical metrical N-linear connection

Download paper from here.



DOI: 10.12732/ijpam.v83i3.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 3